# SDR HEEA956110

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: BSE206150G3
- Condition: Defective
- Location: Oil Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE FLUCTUATION.
